# SDR UALA2013031201473

- Difficulty date: March 11, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,414 hours, 23,064 cycles
- Engine: Pwa PW2037
- Engine time: 68,506 hours, 24,193 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 68,506 hours, 24,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ESN 717999 HAS REACHED AMBER LEVEL FOR OIL CONSUMPTION, BEFORE DEPARTURE OPEN COWLING AND CHECK FOR VISIBLE LEAKS.  ACP ENGINE INSP FOR OIL LEAK.  NO LEAKS FOUND.  OIL CONSUMPTION WITHIN LIMITS.
